# SDR LR7A02058

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 46,439 hours, 30,207 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: As 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC2704 FOUND LH AILERON UPPER SKIN CORRODED AT AS 55, FS 595.REPAIRED SKIN IAW SRM SMP 583 51-140-10.  NR 0139.
